# SDR YV3R2021022200433

- Difficulty date: February 9, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Aircraft: N72SL
- Make and model: Robsin R44
- Aircraft serial: 1394
- Aircraft time: 2,978 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 4423
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY PN: C792-4 ROTOR NEEDLE WAS INOPERATIVE.
